# SDR AALA202412248799

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 19,550 hours, 5,436 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX822364
- Condition: Faulted
- Location: Zone 400
- Part time: 16,772 hours, 4,633 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT GOT ECAM:,HYD Y RSVR LO LVL, HYD Y ENG 2 PUMP LO PR, HYD Y SYS LO PR. EMERGENCY DECLARED LANDED WITHOUT INCIDENT BUT HAD TO BE TOWED OFF RUNWAY, NO NWS. MAINTENANCE REPLACED #1 ENGINE EDP REF AMM 29-13-51.
